# SDR SWAA110964

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 5,363 hours, 3,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EELS LOOSE.  SECURED EEPLS PER MM.
